# SDR AALA20100310TUL08

- Difficulty date: March 10, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 64,353 hours, 23,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 2 SLAT TOP AFT HAS ALUMINUM TAPE OVER HOLE.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-70-10-2R.
